# SDR RAIA201108020001

- Difficulty date: August 2, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 27,023 hours, 23,417 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Switch
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE FLIGHT CREW GOT AN ELECTRIC ABNORMAL MESSAGE ON EICAS.  AIRCRAFT RETURNED TO MDT.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED NR 1 BATTERY RELAY BOX.  OPS CHECKED BAD.  REMOVED AND REPLACED NR 2 MAIN BATTERY CONTROL SWITCH.  OPS CHECKED BAD.  REMOVED AND REPLACED NR 1 MAIN BATTERY CONTROL SWITCH.  OPS CHECKED GOOD.
